# SDR TWAA0004225

- Difficulty date: March 13, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MID CARGO DOOR INNER PAN WAS CRACKED ABOVE THE FWD LATCH CUTOUT.  FABRICATED AND INSTALLED REPAIR PER ARA 16541-A.
